# SDR DALA12016165646

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345, LBL 1 AREA FLOORBEAM FOUND CORROSION.   CORROSION REMOVED IAW SRM 51-10-02, FOUND EXCEED LIMIT IAW SRM 53-00-04, FIG 101.  ORIGINAL THK=0.063",L=2", W=1", MATERIALS REMOVED=0.030". FLOORBEAM R & R IAW SRM 51-40-02.
